RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2005, Volume 144, Number 3, Pages 435–452 (Mi tmf1869)  

This article is cited in 3 scientific papers (total in 3 papers)

Hochschild Cohomology of the Algebra of Smooth Functions on the Torus

V. V. Zharinov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We calculate the Hochschild cohomology of the algebra of smooth functions on a finite-dimensional real torus with coefficients in the adjoint representation, generalizing the previously developed technique to the discrete case for this.

Keywords: Hochschild cohomology, adjoint representation, de Rham complex on an integer lattice

DOI: https://doi.org/10.4213/tmf1869

Full text: PDF file (308 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2005, 144:3, 1247–1263

Bibliographic databases:

Document Type: Article
Received: 11.01.2005

Citation: V. V. Zharinov, “Hochschild Cohomology of the Algebra of Smooth Functions on the Torus”, TMF, 144:3 (2005), 435–452; Theoret. and Math. Phys., 144:3 (2005), 1247–1263

Citation in format AMSBIB
\Bibitem{Zha05}
\by V.~V.~Zharinov
\paper Hochschild Cohomology of the Algebra of Smooth Functions on the Torus
\jour TMF
\yr 2005
\vol 144
\issue 3
\pages 435--452
\mathnet{http://mi.mathnet.ru/tmf1869}
\crossref{https://doi.org/10.4213/tmf1869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2191840}
\zmath{https://zbmath.org/?q=an:1179.46022}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005TMP...144.1247Z}
\elib{http://elibrary.ru/item.asp?id=9155032}
\transl
\jour Theoret. and Math. Phys.
\yr 2005
\vol 144
\issue 3
\pages 1247--1263
\crossref{https://doi.org/10.1007/s11232-005-0157-z}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232646400001}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1869
  • https://doi.org/10.4213/tmf1869
  • http://mi.mathnet.ru/eng/tmf/v144/i3/p435

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Zharinov, “A differential-difference bicomplex”, Theoret. and Math. Phys., 165:2 (2010), 1401–1420  mathnet  crossref  crossref  isi
    2. V. V. Zharinov, “Symmetries and conservation laws of difference equations”, Theoret. and Math. Phys., 168:2 (2011), 1019–1034  mathnet  crossref  crossref  mathscinet  adsnasa  elib  elib
    3. El Kaoutit L., Kowalzig N., “Morita Base Change in Hopf-Cyclic (Co)Homology”, Lett. Math. Phys., 103:6 (2013), 665–699  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:240
    Full text:93
    References:28
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019